I strongly suggest that you follow up with your doctor
about this. It sounds like you have been being treated for gastroesophageal reflux disease, which is typically treated with anti acid medications like omeprazole or ranitidine. Both of these are excellent and safe medications, and it is important to continue taking them as directed by your doctor, because if you discontinue them then it will be more difficult to determine whether or not you have persistent symptoms resistant to treatment or persistent symptoms from not following the treatment. Your doctor should also know ASAP about the episode of questionable red-tinged liquid with vomiting
, as ruling out bleeding is also very important.
In addition to gastroesophageal reflux disease, other things can also cause pain in this area of the stomach, including ulcers. Since you have already been tested for H pylori, which is a common infection that can cause these, then the next step (assuming you do not respond to treatment with the anti acid medications) would be referral to see a gastroenterologist
. The gastroenterologist will probably recommend an endoscopy, which is a procedure in which a small camera is inserted down your esophagus and into your stomach. This procedure can help better define exactly what is going on and what additional treatments might be needed.